# SDR CA000516009

- Difficulty date: April 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 9598901035
- Condition: Unbonded
- Location: L/H Stab
- Part time: 28,400 hours, 22,000 cycles
- Component: Airfoil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION, THE PILOT NOTICED THE DE-ICE BOOT HAD BECOME UNGLUED ON THE TOP FOR A DISTANCE OF ABOUT TWO FEET.  THE BOOT WAS REPLACED WITH A NEW UNIT . THE SUBMITTER STATES THAT THE OLD BOOT WAS EASILY REMOVED AND DID NOT APPEAR TO BE PROPERLY ADHERING TO THE STABILIZER SURFACE.
